RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 117, Number 1, Pages 9–12 (Mi dan22457)  

This article is cited in 3 scientific papers (total in 4 papers)

MATHEMATICS

Finitely defined groups and algorithms

S. I. Adian

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (561 kB)

Bibliographic databases:

Document Type: Article
Presented: I. M. Vinogradov
Received: 25.04.1957

Citation: S. I. Adian, “Finitely defined groups and algorithms”, Dokl. Akad. Nauk SSSR, 117:1 (1957), 9–12

Citation in format AMSBIB
\Bibitem{Adi57}
\by S.~I.~Adian
\paper Finitely defined groups and algorithms
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 117
\issue 1
\pages 9--12
\mathnet{http://mi.mathnet.ru/dan22457}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0095873}
\zmath{https://zbmath.org/?q=an:0085.25102}


Linking options:
  • http://mi.mathnet.ru/eng/dan22457
  • http://mi.mathnet.ru/eng/dan/v117/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Russian Math. Surveys, 55:2 (2000), 207–296  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. M. Vershik, “Dynamic theory of growth in groups: Entropy, boundaries, examples”, Russian Math. Surveys, 55:4 (2000), 667–733  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. V. Yu. Popov, “Markov Properties of Burnside Varieties of Semigroups”, Algebra and Logic, 42:1 (2003), 54–60  mathnet  crossref  mathscinet  zmath  elib
    4. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:49
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019